이전페이지 이동
   Fiona Murnaghan (Fiona Murnaghan Professor)
    University of Toronto
Total: 19
  • Group Representations, Ergodic Theory, and Mathematical Physics: A Tribute to George W. Mackey Contemporary Mathematics, American Math. Society (2008), Vol 449Pages 301-313 

  • K-types and Gamma-asymptotic expansions (J.-L. Kim) J. reine angew. Math (2006), Vol 592Pages 189-236 

  • Character expansions and unrefined minimal K-types (J.-L. Kim) Amer. J. Math (2003), Vol 125Pages 1199-1234 

  • Local character expansions of admissible representations of p-adic general linear groups J. reine angew. Math (2003), Vol 554Pages 139-155 

  • Germs of characters of admissible representations of p-adic general linear groups J. Inst. Math. Jussieu (2003), Vol 2Pages 409-481 

  • Two types of distinguished supercuspidal representations (J. Hakim) Internat. Math. Res. Notices (2002), Pages 1857-1889 

  • Supercuspidal representations of GL_n distinguished by a unitary subgroup (J. Hakim) Comp. Math (2002), Vol 133Pages 199-244 

  • Globalization of distinguished supercuspidal representations of GL(n) (J. Hakim) Canad. Math. Bull. (2002), Vol 45Pages 220-230 

  • Reducibility of some induced representations of p-adic unitary groups (J. Repka) Trans. Amer. Math. Soc. (1999), Vol 350Pages 193-210 

  • Germs of characters of admissible representations, in The mathematical legacy of Harish-Chandra Proc. Symp. Pure Math (1998), Vol 68Pages 501-515 

  • Reducibility of some induced representations of split classical groups (J. Repka) Comp. Math (1998), Vol 114Pages 263-313 

  • Local character expansions and Shalika germs for GL_n  Math. Ann (1996), Vol 304Pages 423-455 

  • Characters of supercuspidal representations of classical groups Ann. Sci. Ec. Norm. Sup (1996), Vol 29Pages 49-105 

  • Local character expansions for supercuspidal representations of U(3) Canadian J. Math (1995), Vol 47Pages 606-640 

  • Characters of supercuspidal representations of SL_n Pacific J. Math (1995), Vol 170Pages 217-235 

  • Asymptotic behaviour of supercuspidal characters of p-adic GSp(4) Comp. Math (1991), Vol 80Pages 15-54 

  • Vanishing of coefficients in overlapping germ expansions for p-adic GL(n) ( J. Repka) Proc. Amer. Math. Soc. (1991), Vol 111Pages 1183-1193 

  • Asymptotic behaviour of supercuspidal characters of p-adic GL_3 and GL_4: the generic unramified case Pacific J. Math (1991), Vol 148Pages 107-130 

  • Invariant meromorphic distributions on p-adic GL(n) Amer. J. Math (1989), Vol 111Pages 143-196 

 
Information Center for Mathematical Sciences KAIST
34141 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8196
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2018. ICMS All Rights Reserved.